# SDR AALA20110610TUL07

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 58,978 hours, 30,289 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL - CREW REPORTED GEAR DOWN AND YELLOW GEAR DOOR OPEN LIGHT WOULD NOT GO OUT.  ACCOMPLISHED QRH PROCEDURE AND GO AROUND.  EMERGENCY DECLARED FLIGHT LANDED ATL LANDED WITHOUT INCIDENT.  GROUND REPORTS LEFT GEAR DOOR HALF OPEN AND RIGHT DOOR CLOSED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT MAIN LANDING GEAR DOOR LATCH ROLLER AND ASSOCIATED HARDWARE.  SYSTEM GROUND CHECK NORMAL OPERATION.
